# SDR ASAA2019083130584

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 34,167 hours, 9,873 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C5278
- Condition: Inoperative
- Location: E&E Bay
- Part time: 47,558 hours, 16,256 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE STARTS, WE GOT A ELEC LIGHT, STAYED ON. GROUNDED - YES. CW FIM 24-31 TASK 801 BITE CHECK SHOWS BAT CHGR INOP MSG. PULLED AND TAGGED 2 CB'S. REMOVED REPLACED AND TESTED MAIN BATTERY CHARGER REF FIM 24-31 TASK 829 AND AMM 24-31-21-000/400-802-002. REMOVED TAGS AND RESET 2 CB'S. OPERATIONAL TEST AND GROUND VERIFICATION TESTS GOOD.
